MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F; PORT & CATHETER, IMPLANED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F; PORT & CATHETER, IMPLANED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0604970
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 05/2024).
 
Event or Problem Description
It was reported that during a port placement procedure, the device couldn't attach the catheter to the chamber hub.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one slimport d/l rosenblatt attached to a catheter was returned for evaluation.Visual, microscopic visual and functional evaluation were performed on the returned device.The investigation is inconclusive for the reported loose or intermittent connection issue as the device was returned without cath-lock connected and it is unknown whether cath-lock was connected during the procedure.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 05/2024).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F
Common Device Name
PORT & CATHETER, IMPLANED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11441255
Report Number3006260740-2021-00733
Device Sequence Number19737491
Product Code LJT
UDI-Device Identifier00801741025884
UDI-Public(01)00801741025884
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K964066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0604970
Device Catalogue Number0604970
Device Lot NumberREDW1441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;